Hi doctor I am a tb patient since last 6 months I am on continue medication. September 10th will be my last day for medicines it will be completely 6 months. My doctor said he will check up again and let me know to continue it for more 3 months or stop but that's ok. I am currently having combual 600 rcinex and benadon 40 mg. But today I forgot to have benadon 40 after food I skipped it unknowgly. Will it be a problem or break down my medication term?
Benadon is vitamin .its not anti tubercular therapy. So do not worry it will not cause you any harm. Neither it will cause any effect on disease process.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.